# SDR SWAA2018020819600

- Difficulty date: February 2, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 57,015 hours, 32,752 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rivet
- Part number: 65C16820
- Condition: Loose
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE RETAINING CLIP LOOSE.  INSTALLED RIVET PER SIP.
